# SDR CALA2023090502709

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 75,959 hours, 32,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5348007620101
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R2 DOOR SILL FR 67 FRAME SEGMENT (STRAP) WAS FOUND TO HAVE CRACK ON UPPER I/B REDIUS. GEN BY V061616 ON HAECO LC Q NR 9290815/40815 REMOVED AND REPLACED FRAME SEGMENT STRAP AT FRAME 67 IAW A319 SR M 51-72-11 P 1&2 ACMP BY V052030 INSP BY V079881
